On equivalent bases in Banach spaces

  • B. T. Bilalov
  • T. R. Muradov


We present several generalizations of the classical Bari theorem on the Riesz basis property of close systems in Hilbert spaces to Banach spaces. We introduce the corresponding definitions and formulate theorems on the basis property of close systems in Banach spaces.
How to Cite
BilalovB. T., and MuradovT. R. “On Equivalent Bases in Banach Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 4, Apr. 2007, pp. 551–554, https://umj.imath.kiev.ua/index.php/umj/article/view/3329.
Short communications